# SDR MWEA00194

- Difficulty date: March 31, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 99576792
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOLE IS DOUBLE DRILLED IN INTERCOSTAL AT LONGERON 9 RIGHT STATION 331.  FABRICATED AND INSTALLED INTERCOSTAL AND DOUBLER.
